On a question of swan in algebraic k-theory
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, p. 85-94
@article{ASENS_1973_4_6_1_85_0,
     author = {Sharma, Pramod K. and Strooker, Jan R.},
     title = {On a question of swan in algebraic k-theory},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 6},
     number = {1},
     year = {1973},
     pages = {85-94},
     doi = {10.24033/asens.1244},
     zbl = {0261.18011},
     mrnumber = {52 \#5765},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1973_4_6_1_85_0}
}
Sharma, Pramod K.; Strooker, Jan R. On a question of swan in algebraic k-theory. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 6 (1973) no. 1, pp. 85-94. doi : 10.24033/asens.1244. http://www.numdam.org/item/ASENS_1973_4_6_1_85_0/

[1] H. Bass, Algebraic K-theory, Benjamin, New York, 1968. | MR 40 #2736 | Zbl 0174.30302

[2] S. M. Gersten, On Mayer-Vietoris Functors and Algebraic K-theory (J. of Alg., vol. 18, 1971, p. 51-88). | MR 43 #6290 | Zbl 0215.09801

[3] S. M. Gersten, On the K-theory of Laurent Polynomials (Proc. Amer. Math. Soc., vol. 30, 1971, p. 223-228). | MR 45 #3522 | Zbl 0283.13006

[4] S. M. Gersten, Homotopy Theory of Rings (J. of Alg., vol. 19, 1971, p. 369-415). | MR 45 #347 | Zbl 0264.18009

[5] S. M. Gersten, Stable K-theory of Discrete Rings, Preprint.

[6] M. Karoubi and O. E. Villamayor, K-théorie algébrique et K-théorie topologique (Math. Scand., vol. 28, 1971, p. 265-307). | MR 47 #1915 | Zbl 0231.18018

[7] M. Karoubi, La périodicité de Bott en K-théorie générale (Ann. scient. Éc. Norm. Sup., 4e série, t. 4, 1971, p. 63-95). | Numdam | MR 44 #2803 | Zbl 0215.38902

[8] M. I. Krusemeyer, Fundamental Groups, Algebraic K-theory and a Problem of Abhyankar (Thesis, Utrecht, 1972).

[9] J. Milnor, Introduction to Algebraic K-theory (Ann. of Math. Studies, vol. 72, Princeton, 1971). | MR 50 #2304 | Zbl 0237.18005

[10] R. G. Swan, Algebraic K-theory (Actes, Congrès intern. math., Nice, 1970, Gauthier-Villars, Paris, I, 1971, p. 191-199). | MR 55 #8146 | Zbl 0277.18012

[11] R. G. Swan, Excision in Algebraic K-theory (J. Pure and Appl. Alg., vol. 1, 1971, p. 221-252). | MR 46 #7354 | Zbl 0262.16025

[12] R. G. Swan, Some Relations between Higher K-functors (J. of Alg., vol. 21, 1972, p. 113-136). | MR 47 #1916 | Zbl 0243.18020

[13] C. Traverso, Seminormality and Picard Group (Ann. Scuola Norm. Sup. Pisa, vol. 24, 1970, p. 585-595). | Numdam | MR 43 #3275 | Zbl 0205.50501